# SDR FDEA201709142560

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 86,108 hours, 30,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AIR BOTTLE REQUIRES SERVICE. SERVICED L1 DOOR AIR RESERVOIR BOTTLE IAW M/M  52-10-01-2. A/C OK FOR SERVICE.
